Publications


Higher-dimensional moving averages and submanifold genericity

Jiajun Cheng, Reynold Fregoli, and Beinuo Guo
Submitted


Submanifold-genericity of R^d-actions and uniform multiplicative Diophantine approximation

Prasuna Bandi, Reynold Fregoli, and Dmitry Kleinbock
Submitted


Decorrelation estimates for translated measures under diagonal flows

Michael Bjorklund, Reynold Fregoli, and Alexander Gorodnik
J. Mod. Dyn. 25 (2025), 401-441


Sums of reciprocals of fractional parts II

Reynold Fregoli (with an appendix by Michael Bjorklund and Alexander Gorodnik)
Preprint available
Comment: the paper is correct, I have just been very slow in resubmitting it; I apologize for any inconvenience.


A remark on the set of exactly approximable vectors in the simultaneous case

Reynold Fregoli
Proc. Amer. Math. Soc. 152 (2024), 3177-3182


On multiplicatively badly approximable vectors

Reynold Fregoli and Dmitry Kleinbock
J. Number Theory 278 (2026), 570-621 (yet to appear)


A shrinking-target problem in the space of unimodular lattices in the three dimensional Euclidean space

Reynold Fregoli and Cheng Zheng
Sel. Math. New Ser. 30, 57 (2024)


A uniform metrical theorem in multiplicative Diophantine approximation

Michael Bjorjklund, Reynold Fregoli, and Alexander Gorodnik
to appear in Forum Math., Sigma


Multiplicatively badly approximable matrices up to logarithmic factors

Reynold Fregoli
Math. Proc. Cambridge Philos. Soc. 172 No.3 (2022), 685-703


A note on bounded exponential sums

Reynold Fregoli
Bull. Lond. Math. Soc. 53 No.2 (2021), 416-425


On a counting theorem for weakly admissible lattices

Reynold Fregoli
Int. Math. Res. Not. 2021 No.10 (2021), 7850-7884


Sums of reciprocals of fractional parts

Reynold Fregoli
Int. J. Number Theory 15 No.4 (2019), 789-797